×

Almost periodic states and factors of type III\(_1\). (English) Zbl 0302.46050


MSC:

46L10 General theory of von Neumann algebras
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] H. Araki; H. Araki · Zbl 0287.46074
[2] Combes, F., Poids et espérances conditionnelles dans les algèbres de von Neumann, Bull. Soc. Math. Fr., 99, 73-112 (1971) · Zbl 0208.38202
[3] Connes, A., États presque périodiques sur les algèbres de von Neumann, C. R. Acad. Sc., 274, 1402-1405 (1972), série A · Zbl 0235.46094
[4] Connes, A., Une classification des facteurs de type III, Ann. Scient. École Normale Supérieure, 6 (1973), fasc. 2 · Zbl 0274.46050
[5] A. Connes; A. Connes
[6] Dixmier, J., Dual et quasi-dual d’une algèbre de Banach involutive, Trans. Am. Math. Soc., 104, 278-283 (1962) · Zbl 0112.07302
[7] Duff, Mc., Central sequences and the hyperfinite factor, (Proc. London Math. Soc., XXI (1970)), 443-461 · Zbl 0204.14902
[8] H. Haaguerup; H. Haaguerup
[9] Krieger, W., On non singular transformations of a Measure Space II, Z. Wahrscheinlichkeitstheorie verw. Geb., 11, 98-119 (1969) · Zbl 0185.11901
[10] Moore, C., Extensions and low dimensional cohomology theory for locally compact groups, Trans. Am. Math. Soc., 113, 40-86 (1964) · Zbl 0131.26902
[11] J. von Neumann\(_1\); J. von Neumann\(_1\)
[12] \( \textsc{S. Sakai}C^∗W^∗\)Ergebnisse der Mathematik und iher grengebiete Band; \( \textsc{S. Sakai}C^∗W^∗\)Ergebnisse der Mathematik und iher grengebiete Band
[13] M. Takesaki; M. Takesaki · Zbl 0268.46058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.